CSN Login
Members Online: 9

You are here

Stomach problems after chemo - pressure, bloating, nause, etc.

sr2526456
Posts: 3
Joined: Feb 2010

After chemo problems - anyone else? Stomach pressure, bloating, overly full feeling, cramping, and the ever present nausea.

beckyracn's picture
beckyracn
Posts: 324
Joined: May 2009

SR, It's nice to know I am not alone; although I am sorry to hear your going through this. I'm not so sure my difficulties are r/t the chemo. I believe it's a combination of the radiation and adhesions/scar tissue built up from surgery. I've experienced more vomiting since treatments have stopped than when I was going through them. Seen numerous docs and each one comes up with a different theory. Recently I've been plagued with severe headaches followed instantaneously by nausea and severe epigastric pain. Doc is upset that another doc had given me pain pills, which I rarely use, and she prescribed antidepressants and Prilosec. Thanks...I'm not depressed and don't have heartburn. One day at a time! Hope your distress remedies itself soon.

Subscribe to Comments for "Stomach problems after chemo - pressure, bloating, nause, etc."